RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 24, Number 3  


An asymptotically optimal algorithm for the $m$-peripatetic salesman problem on random inputs with discrete distribution
E. Kh. Gimadi, O. Yu. Tsidulko
5
Perfect colorings of the infinite circulant graph with distances 1 and 2
M. A. Lisitsyna, O. G. Parshina
20
Polynomial-time solvability of the independent set problem in a certain class of subcubic planar graphs
D. S. Malyshev, D. V. Sirotkin
35
On König graphs with respect to $P_4$
D. B. Mokeev
61
On the exact value of the length of the minimal single diagnostic test for a particular class of circuits
K. A. Popkov
80
Computational complexity of the original and extended Diophantine Frobenius problem
V. M. Fomichev
104
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020